# SDR CALA2022011400129

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100671
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L4 DOOR INNER SKIN LIGHTENING HOLE ADJACENT TO UPPE R SURFACE HINGE ARM CRACKED, TRANSCRIBED FROM HAECO GSO NR LP 92 80926 REPAIRED INNER SKIN REF UNITED EC/RA 5211-01739 REV - AND HAECO REO G23566 REV IR. HAECO GSO MECH V901043 INSP QC002
